# SDR ASAA11510760

- Difficulty date: December 6, 2011
- Submitted: December 9, 2011
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 19,645 hours, 6,196 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE FLYING AN RTA ARRIVAL OVER OLM FMCS DISAGREED WITH EACH OTHER BY 2 MINUTES.  THE RTA WAS 2336Z FMC 1 SHOWED 2336Z FMC2 SHOWED 2328Z.  FMC 2 ALSO SHOWED DIFFERENT SPEED AND DESCENT POINT ONCE FMC 2 POINT WAS REACHED IT THEN STAVED TO FMC 1 INFORMATION.  VERIFIED FMC DUAL OPS RESTORED.
